Abstract and Applied Analysis
Volume 2011 (2011), Article ID 653689, 26 pages
doi:10.1155/2011/653689
Research Article

Oscillation Criteria for a Class of Second-Order Neutral Delay Dynamic Equations of Emden-Fowler Type

1School of Science, University of Jinan, Jinan, Shandong 250022, China
2School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, China
3Department of Mathematics and Statistics, Missouri University of Science and Technology Rolla, Missouri 65409-0020, USA
4Department of Mathematics, University of Science and Technology, Hefei 230026, China

Received 31 August 2010; Accepted 30 September 2010

Academic Editor: Elena Braverman

Copyright © 2011 Zhenlai Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish some new oscillation criteria for the second-order neutral delay dynamic equations of Emden-Fowler type, [a(t)(x(t)+r(t)x(τ(t)))Δ]Δ+p(t)xγ(δ(t))=0, on a time scale unbounded above. Here γ>0 is a quotient of odd positive integers with a and p being real-valued positive functions defined on 𝕋. Our results in this paper not only extend and improve the results in the literature but also correct an error in one of the references.